Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2020 | Journal Article | IST-REx-ID: 8163 | OA
Vegter G, Wintraecken M. Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes. Studia Scientiarum Mathematicarum Hungarica. 57(2):193-199. doi:10.1556/012.2020.57.2.1454
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová Z. Reconfiguration Problems. IST Austria; 2020. doi:10.15479/AT:ISTA:7944
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460 | OA
Ölsböck K. The Hole System of Triangulated Shapes. IST Austria; 2020. doi:10.15479/AT:ISTA:7460
View | Files available | DOI
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan A, Karasev R. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In: Klartag B, Milman E, eds. Geometric Aspects of Functional Analysis. Vol 2256. LNM. Springer Nature; 2020:1-27. doi:10.1007/978-3-030-36020-7_1
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
Akopyan A, Karasev R. When different norms lead to same billiard trajectories? European Journal of Mathematics. 2020. doi:10.1007/s40879-020-00405-0
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
Edelsbrunner H, Ölsböck K. Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. 2020. doi:10.1007/s00454-020-00188-x
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner H, Nikitenko A. Weighted Poisson–Delaunay mosaics. Theory of Probability and its Applications. 2020;64(4):595-614. doi:10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary A, Kachanovich S, Wintraecken M. Coxeter triangulations have good quality. Mathematics in Computer Science. 2020. doi:10.1007/s11786-020-00461-5
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat J-D, Wintraecken M. The topological correctness of the PL-approximation of isomanifolds. EUROCG 2020.
View | Download Preprint (ext.)
 
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner H, Nikitenko A, Ölsböck K, Synak P. Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In: Topological Data Analysis. Vol 15. Springer Nature; 2020:181-218. doi:10.1007/978-3-030-43408-3_8
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
Brown A, Wang B. Sheaf-theoretic stratification learning from geometric and topological perspectives. Discrete & Computational Geometry. 2020. doi:10.1007/s00454-020-00206-y
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
Boissonnat J-D, Wintraecken M. The topological correctness of PL-approximations of isomanifolds. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020:20:1-20:18. doi:10.4230/LIPIcs.SoCG.2020.20
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
Pach J, Reed B, Yuditsky Y. Almost all string graphs are intersection graphs of plane convex sets. Discrete and Computational Geometry. 2020;63(4):888-917. doi:10.1007/s00454-020-00213-z
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
Boissonnat J-D, Lieutier A, Wintraecken M. The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology. 2019;3(1-2):29–58. doi:10.1007/s41468-019-00029-8
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828 | OA
Brown A. Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra. 2019;538:261-289. doi:10.1016/j.jalgebra.2019.07.027
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7950 | OA
Biniaz A, Jain K, Lubiw A, et al. Token swapping on trees. arXiv:190306981.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Akopyan A, Fedorov R. Two circles and only a straightedge. Proceedings of the American Mathematical Society. 2019;147:91-102. doi:10.1090/proc/14240
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Dyer R, Vegter G, Wintraecken M. Simplices modelled on spaces of constant curvature. Journal of Computational Geometry . 2019;10(1):223–256. doi:10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
Vegter G, Wintraecken M. The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In: The 31st Canadian Conference in Computational Geometry. ; 2019:275-279.
View | Files available
 

Filters and Search Terms

type<>research_data

Search

Filter Publications